# SDR AALA202304109129

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A320*
- Aircraft serial: 7154
- Aircraft time: 20,516 hours, 8,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 8ABC  REPLACED EMERGENCY LIGHT ESCAPE PATH WALL CONNECTOR AT ROW 8 ABC PER ESPM 20-44-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
